# SDR BSYA2009003A

- Difficulty date: January 14, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N26CC
- Make and model: Beech 58
- Aircraft serial: TH136
- Aircraft time: 21,944 hours
- Engine: Cont IO520C
- System (JASC): 3197 · Instrument System Wiring
- Part: Connector
- Condition: Loose
- Location: Instrument Panel
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM GNV TO BHM PILOT NOTICED SPARKS FROM BEHIND INSTRUMENT PANEL.  DIVERTED TO CSG.  MAINTENANCE CHECKED OUT SUSPECTED AREA COULD NOT FIND ANY BURNT WIRES OR SUSPECTED RESIDUE, BUT DID FIND INTER-COM CONNECTOR AND A AUTO-PILOT CONNECTOR LOOSE.  TIGHTENED BOTH PLUGS, OK FOR SERVICE.
